Easy bruising, hair loss, unintentional weight loss, dry skin, petechia, increased sweating, difficulty sleeping, low platelet count and taking ptu (propylthiouracil).?
Could be due to PTU (propylthiouracil) The most common side effects are related to the skin and include rash, itching, hives, abnormal hair loss, and skin pigmentation. A decrease of white blood cells in the blood (agranulocytosis) may occur. Symptoms and signs of agranulocytosis include infectious lesions of the throat, the gastrointestinal tract, and skin with an overall feeling of illness and fever. This all could be due to ptu (propylthiouracil).
I am experiencing unintentional weight loss, excessive sweating, headache, Dry skin, hard time getting to sleep once asleep hard to wake up.
Need to examine. It is not feasible to provide a meaningful opinion without taking additional history, physical examination and may be some tests. It would be prudent to see your doctor as unintended weigh loss warrants an investigation. Wish you good health! Read more...